I'm thinking along the same lines. That the accutane was not the cause but an accelerator of the problem. In other words, I was started on Antibiotics
at age 2 for chronic ear infections. Every year, at least twice I would be on them for a few weeks.
Then puberty hit. My candy bar, Sugar
cereal and spaghetti diet plus the decimated flora creates candida overgrowth and worsens the normal teenage acne. And I had it bad too, cystic on my chest and back. Plus I was slightly pudgy, depressed and with jock itch and foot fungus, all the signs.
It was so demoralizing emotionally that I don't blame myself in retrospect for turning to prescriptions. I just didn't know any better.
So a severe Acne
problem caused by candida, and they treat it with...MORE Antibiotics
! I used three or four---that's how I found out I was allergic to minocycline, burning swollen hives so bad you'd swear you fell into a wasps nest--- before resorting to accutane.
So once again the pharmaceutical companies create the problem and then treat it with another prescription that makes it even worse. My severe Depression
also started after accutane. Apparently brain scans have shown actual neurological changes, but frankly I don't even want to think about it.
Pages and Ads Suggested by Google